How does drug-induced hepatitis ?Types , Symptoms , Prevention

It is well known that almost every drug has side effects and is harmful to the liver.Since the liver is the natural filter of our body, it in the use of large amounts of drugs poisons accumulate, causing toxicity or drug-induced hepatitis.

Types and classification of drug-induced hepatitis

now known a great number of drugs that have toxic effects on the liver tissue.And the most at risk young children and the elderly hepatic toxicity.

The liver has an enzymatic system, which are transformed into harmless components of drugs and harmful - excreted.The intermediates formed during the process - the metabolites which have a toxic effect.

Toxic hepatitis develops in the application of the following forms:

  • cytotoxic drugs (cyclosporine).
  • TB drugs (rifampicin, isoniazid).
  • antibiotics and sulfa drugs (Tetracycline, Erythromycin, Biseptolum).
  • hormonal medications (corticosteroids, contraceptives, steroids).
  • Nonsteroidal anti-inflammatory drugs (diclofenac, aspirin).
  • Diuretics (Hypothiazid, Furosem
    ide).
  • Antiepileptic and anticonvulsant drugs (carbamazepine, phenytoin).
  • anti-ulcer drug (omeprazole).
  • antiarrhythmic drugs (Amiodarone).

Currently all medicinal hepatitis are divided into two groups:

  • direct toxic effect that is predictable, known and taken into account when drug therapy patients.
  • indirect impact that is unpredictable and related sensitive patients.

By nature of the disease can be acute or chronic.The acute form of about a week after taking the pills, and is very rare.Usually this happens when the direct effects of the drug and are hypersensitive to drugs.

Chronic appearance develops gradually, and the clinical picture resembles any existing liver disease.development time of such forms of hepatitis can range from several months to several years.

Symptoms of the disease When the disease symptoms of drug-induced hepatitis are diverse, and are manifested in the following:

  • nausea and sometimes vomiting.
  • disorder chair.
  • general malaise and weakness.
  • pain or heaviness in the right upper quadrant.
  • change in the color of the skin and mucous membranes.
  • Itching and subsequent scratching.
  • The increase in size of the liver and spleen.

medicament chronic hepatitis danger that it can flow and asymptomatic, without changing color.Usually, even minor symptoms disappear when the patient stops drinking medicine.

hepatitis is diagnosed, based on the complaints of the patient, the symptoms, general blood and urine tests and biochemical analysis data and ultrasound data.For subsequent successful treatment it is very important to find and celebrate those drugs that cause toxic hepatitis.If the patient is taking a lot of drugs, it is important to take them apart and celebrate when deteriorating health.

Effective treatment



Home Therapy and the main conditions for a successful outcome - is the abolition of the drug, which can cause drug-induced hepatitis.Previously used in the treatment of forced diuresis (increased urination) and treatment of the metabolic action of drugs.

Currently developed instructions on how to treat drug-induced hepatitis.The sequence of actions can lead to a complete recovery of the patient:

  1. Cancel the drug.It is important to find a less toxic drug, instead of the previous one.Do not make it on their own.
  2. Detoxification Therapy, holding that help cleanse the liver and remove the body of all toxic remnants of the medication.
  3. After that, you must spend restoring therapy.This is usually done via hepatic, which can improve the metabolism in the liver cells.
  4. Conduct symptomatic therapy (if indicated).

In this disease must be treated with strict adherence to the diet.Diet - table number 5, which is assigned to all liver patients and includes:

  • Fractional power.
  • Restricting a fatty, spicy and fried food.
  • Exclusion from the diet of alcoholic beverages.
  • Eating foods rich in carbohydrates.
  • Incremental cellular nutrition (amino acids, vitamins, minerals).

Prevention of drug-induced hepatitis

Since most drug-induced hepatitis occurs in alcoholics and drug addicts in the treatment, it is important to monitor the state of the liver produced during therapy.This is done by weekly monitoring of liver enzymes.After discharge control of blood enzymes is recommended monthly.

Like this?Share with friends and acquaintances: